# SDR AALA20181220001

- Difficulty date: December 19, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 80,814 hours, 9,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143W25211
- Condition: Cracked
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM, BS 1874 WAS CRACKED ON THE UPPER FLANGE.   REMOVED AND REPLACED THE CARGO FLOORBEAM  IAW SRM 51-40-02, AND  RD 51-00-05-1.
